MAUDE Adverse Event Report: C. R. BARD, INC. SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER TRAY; CATHETER, RETENTION TYPE, BALLOON

C. R. BARD, INC. SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER TRAY; CATHETER, RETENTION TYPE, BALLOON
Model Number A942214
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Urinary Retention (2119); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/26/2023
Type of Reportable Event Malfunction
Event or Problem Description
Patient had foley catheter placed during day shift due to increases in bleeding and inability to void post partum.Upon shift change, foley catheter was draining appropriately.When this rn returned in am , night shift rn, reported feeling patients uterus deviated to the right, checking urine output, noticed there was no output in the foley bag, assessed and adjusted the tubing.Night shift rn stated that urine then started to collect in foley bag and she was able to drain 1100ml out at that time.Upon am assessment, a couple of hours after night shift rn emptied foley, this rn noticed there was no urine output in the bag.This rn adjusted the tubing, no kinks or dependent loops noted, was able to get 600ml of urine to drain.Fundus firm and midline.This rn attempted to empty bladder fully before removing foley, per previously written order.Foley catheter set aside in red biohazard bag with patient label.

Brand Name
SURESTEP¿ FOLEY TRAY SYSTEM BARD® LUBRI-SIL® FOLEY CATHETER TRAY
Common Device Name
CATHETER, RETENTION TYPE, BALLOON
Manufacturer (Section D)
C. R. BARD, INC.
8195 industrial blvd
covington GA 30014
MDR Report Key19310227
Report Number19310227
Device Sequence Number17893452
Product Code EZL
UDI-Device Identifier00801741074103
UDI-Public(01)00801741074103
Combination Product (Y/N)N
Initial Reporter StateOR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/10/2024
Report Date (Section F) 01/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberA942214
Device Catalogue NumberA942214
Device Lot NumberNGHP1792
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Date Report to Manufacturer05/14/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/14/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age34 YR
Patient SexFemale
Date Report Sent to FDA01/10/2024